On complementary dual additive cyclic codes
Güneri, Cem and Özbudak, Ferruh and Özdemir, Funda (2017) On complementary dual additive cyclic codes. Advances in Mathematics of Communications (SI), 11 (2). pp. 353-357. ISSN 1930-5346 (Print) 1930-5338 (Online)
This is the latest version of this item.
Official URL: http://dx.doi.org/10.3934/amc.2017028
A code is said to be complementary dual if it meets its dual trivially. We give a sucient condition for a special class of additive cyclic codes to be complementary dual.
Available Versions of this Item
Repository Staff Only: item control page